Vol. 13, No. 9, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
VI-modules in nondescribing characteristic, part I

Rohit Nagpal

Vol. 13 (2019), No. 9, 2151–2189

Let VI be the category of finite dimensional Fq-vector spaces whose morphisms are injective linear maps and let k be a noetherian ring. We study the category of functors from VI to k-modules in the case when q is invertible in k. Our results include a structure theorem, finiteness of regularity, and a description of the Hilbert series. These results are crucial in the classification of smooth irreducible GL(Fq)-representations in nondescribing characteristic which is contained in Part II of this paper (VI-modules in nondescribing characteristic, part II, arxiv:1810.04592).

VI-modules, FI-modules, finite general linear groups, representation stability
Mathematical Subject Classification 2010
Primary: 20C33
Secondary: 13D45, 20J05
Received: 20 November 2018
Revised: 30 May 2019
Accepted: 22 July 2019
Published: 7 December 2019
Rohit Nagpal
Department of Mathematics
University of Chicago
Department of Mathematics
University of Michigan
Ann Arbor, MI
United States